MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION; SET, I.V. FLUID TRANSFER

SMITHS MEDICAL ASD, INC. CADD EXTENSION; SET, I.V. FLUID TRANSFER
Catalog Number 21-7605-24
Medical Device Problem Codes Obstruction of Flow (2423); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump alarmed, "blockage and no flow," and the tube orientation was checked.Per reporter, this occurred during priming at the facility.There was no patient involvement.No patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
One unit received without its original packaging, in decontaminated conditions.The sample was visually inspected, and no damage or other defects were detected on the sample.Functional testing of the sample was not able to duplicate the customer reported issue.The investigation was not able to determine a cause of the customer reported issue.No non-conformities were found in the device history review.

Brand Name
CADD EXTENSION
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19655262
Report Number3012307300-2024-05549
Device Sequence Number17828915
Product Code LHI
UDI-Device Identifier10610586044113
UDI-Public(01)10610586044113(17)250821(10)4420041
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2025
Device Catalogue Number21-7605-24
Device Lot Number4420041
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown